# SDR ASOA200801613

- Difficulty date: December 3, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 19,885 hours, 16,429 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO SEAT TRACK AT LBL 9 FS 621 IS CORRODED.  REMOVED CARGO BAY SEAT TRACK AY FS 621 LBL 9 AND INSTALLED SERVICEABLE SEAT TRACK IAW SRM 51-41-04.
